Boundary Value Problems for Complete Quasi-Hyperbolic Differential Equations with Variable Domains of Smooth Operator Coefficients: II
Differencialʹnye uravneniâ, Tome 41 (2005) no. 4, pp. 527-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_4_a9,
author = {F. E. Lomovtsev},
title = {Boundary {Value} {Problems} for {Complete} {Quasi-Hyperbolic} {Differential} {Equations} with {Variable} {Domains} of {Smooth} {Operator} {Coefficients:} {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {527--537},
year = {2005},
volume = {41},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_4_a9/}
}
TY - JOUR AU - F. E. Lomovtsev TI - Boundary Value Problems for Complete Quasi-Hyperbolic Differential Equations with Variable Domains of Smooth Operator Coefficients: II JO - Differencialʹnye uravneniâ PY - 2005 SP - 527 EP - 537 VL - 41 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_4_a9/ LA - ru ID - DE_2005_41_4_a9 ER -
%0 Journal Article %A F. E. Lomovtsev %T Boundary Value Problems for Complete Quasi-Hyperbolic Differential Equations with Variable Domains of Smooth Operator Coefficients: II %J Differencialʹnye uravneniâ %D 2005 %P 527-537 %V 41 %N 4 %U http://geodesic.mathdoc.fr/item/DE_2005_41_4_a9/ %G ru %F DE_2005_41_4_a9
F. E. Lomovtsev. Boundary Value Problems for Complete Quasi-Hyperbolic Differential Equations with Variable Domains of Smooth Operator Coefficients: II. Differencialʹnye uravneniâ, Tome 41 (2005) no. 4, pp. 527-537. http://geodesic.mathdoc.fr/item/DE_2005_41_4_a9/